# SDR HEEA083013

- Difficulty date: January 6, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6748D
- Make and model: Bell 206L-3
- Aircraft serial: 51106
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Plenum
- Part number: M206SW9371
- Part serial: NA
- Condition: Mismanufactured
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PLENUM BOXES DO NOT FIT CONTOUR OF NOSE PANEL.  OUTBOARD AFT EDGE HAS 1/4 INCH GAP BETWEEN PANEL AND PLENUM BOX.  DIMENSION ON NEW PLENUM BOX DOES NOT MATCH THE PLENUM BOX THAT WAS REMOVED.  ALSO REMOVED -2 PLENUM. SHIMMED THE GAP ON BOTH AIRBOXES ON INSTALLATION.
